Mathematische Annalen

, Volume 70, Issue 3, pp 337–350 | Cite as

The reduction of the sextic equation to the Valentiner form-problem

  • Arthur B. Coble
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. **).
    Math. Ann.61 (1905), p. 50.Google Scholar
  2. ***).
    Math. Ann.61 (1905), p. 453 and68 (1910), p. 1. These papers are cited respectively as G1 and G2.Google Scholar
  3. *).
    E. H. Moore, Math. Ann. 50, p. 213Google Scholar
  4. **).
    Loewy, C. R. 123, p. 168.Google Scholar
  5. ***).
    Maschke, Math. Ann. 51, p. 258Google Scholar
  6. *).
    Wiman, Math. Ann.47 (1895).Google Scholar
  7. *).
    These functions are much used by H. W. Richmond, Quart. Journ.121 (1899) and134 (1902), and are ascribed by him to Joubert, C. R. 1867, pp. 1025 and 1080.Google Scholar
  8. *).
    Coble, American Math. Soc. Trans.4 (1903), p. 74.Google Scholar
  9. **).
    Coble, American Journal27, p. 29; cited hereafter as C1.Google Scholar
  10. *).
    C1, p. 37–8.Google Scholar
  11. **).
    G2, Chapter IV, § 1–8.Google Scholar
  12. ***).
    Coble, American Journal 28, p. 352–5; cited hereafter as C2.Google Scholar

Copyright information

© Springer-Verlag 1911

Authors and Affiliations

  • Arthur B. Coble
    • 1
  1. 1.BaltimoreUSA

Personalised recommendations